Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
81 A truncated spectral regularization method for a source identification problem A. Jana and M.T. Nair The Journal of Analysis

Page: 15 DOI:10.1007/s41478-018-0080-y

2018
82 Results on the topology of generalized real Bott manifolds Raisa Dsouza and V. Uma Osaka Journal of Mathematics

2018
83 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan, V. Uma Mathematica Slovaca

2018
84 On the Chromatic Number of (P_6, Diamond)-Free Graphs T. Karthick and Suchismita Mishra Graphs and Combinatorics

Volume: 34 Page: 677-692

2018
85 Chromatic bounds for some classes of 2K_2-free graphs T. Karthick and Suchismita Mishra Discrete Mathematics

Volume: 341 Page: 3079-3088

2018
86 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan and V. Uma Mathematica Slovaca

2018
87 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan and V. Uma Mathematica Slovaca

2018
88 On a generalization of Ando's dilation theorem Nirupama Mallick and K. Sumesh Preprint, https://arxiv.org/abs/1810.05034

2018
89 Boundary values of eigenfunctions on Riemannian symmetric spaces Sönke Hansen, Joachim Hilgert and Aprameyan Parthasarathy Preprint, arXiv:1807.07131

2018
90 Incompleteness phenomena in Arithmetic Arindama Singh Mathematics News Letter (of RMS)

Volume: 29: 1 Page: 14-18

2018